# SDR DALA2018092405704

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 85,010 hours, 10,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON ARRIVAL. AFT CARGO DOOR OPENING SKIN EDGE DAMAGE 5/32 INCH DEEP. LOWER FWD CORNER 14 INCH ABOVE LOWER EDGE. BLENDED OUT DAMAGE IAW SRM 53-00-01 FIG 102 DETAIL B AND TABLE A. ALODINED BARE METAL AND RESTORED TOPCOAT.
